# SDR DL757991383

- Difficulty date: June 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N33203
- Condition: Dented
- Location: Bs 620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE CURRENT HMV, ADDITIONAL DAMAGE WAS FOUND LOCATED TO AN EXISTING SKIN REPAIR.  THE SUBJECT SKIN REPAIR WILL BE REMOVED AND A LARGER REPAIR ENCOMPASSING BOTH DAMAGES INSTALLED.  REPAIRED PER ERA 362260-14, REV C.
